# SDR DALA2024012501161

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CORROSION ON CHANNELS (2EAS) UPPER/LOWER SURFACE ON LOWER SILL OF 4L DOOR BTW STA 1640-1681.8 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00426: CHANNELS (2EAS) UPPER/ LOWER SURFACE ON LOWER SILL OF 4L DOOR BTW STA 1640-1681.8 AT PAX CABIN FLOOR STRUCTURE WERE REPLACED PER B757-200 SRM. (0168965)
